MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE SNAP¿; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS, INC. PRELUDE SNAP¿; INTRODUCER, CATHETER
Model Number 10884450467951
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
Early 70¿s male with history of tachycardia syndrome.Procedure: implantation of right sided dual chamber pacemaker.The dilator of merit 6f prelude snap sheath is not open on the tip.It was not usable, could not thread the wire.Not used on patient.Manufacturer response for introducer, catheter, prelude snap¿ (per site reporter) will obtain.

Brand Name
PRELUDE SNAP¿
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key16371443
Report Number16371443
Device Sequence Number17829727
Product Code DYB
UDI-Device Identifier00884450467954
UDI-Public(01)00884450467954(01)00884450467954(17)261101(10)2539448
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/26/2023
Report Date (Section F) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10884450467951
Device Catalogue NumberPLS-1006/A
Device Lot Number2539448
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/14/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/14/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight98 KG
Date Report Sent to FDA01/26/2023